# SDR FDEA201108283532

- Difficulty date: August 28, 2011
- Submitted: September 6, 2011
- Operation: Air carrier
- Aircraft: N642FE
- Make and model: Doug MD-11F
- Aircraft serial: 48485
- Aircraft time: 47,830 hours, 9,742 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: AEA0526U2
- Condition: Cracked
- Location: Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER LANDING GEAR WHEEL WELL RT BULKHEAD FWD SIDE, FOUND DOUBLER CRACKED AT BS 1391.  NEW DOUBLER INSTALLED PER SRM 51-31-01, REV 47.   REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100, REV 112.
